Lancaster EPrints

Quantum strings and the functional calculus

Hopkinson, J. F. L. and Tucker, Robin and Collins, P. A. (1975) Quantum strings and the functional calculus. Physical Review D, 12 (6). pp. 1653-1677. ISSN 1550-7998

Full text not available from this repository.

Abstract

The field theory of strings is developed using the functional calculus as a practical technique. A Schrödinger-type equation and its eigensolutions are derived in light-cone coordinates. Vertices and amplitudes are represented entirely in a Fock space of second-quantized functionals. Two different open-string interactions are explicitly investigated. The three- and four-string vertex functionals are calculated for arbitrary times and compared with the asymptotic expressions obtained by other authors. We discuss how more exotic string configurations can be incorporated into the theory and emphasize the utility of the functional calculus in describing these topologies.

Item Type: Article
Journal or Publication Title: Physical Review D
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74885
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 10:48
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74885

Actions (login required)

View Item